IJPAM: Volume 89, No. 4 (2013)


B. Surender Reddy$^1$, D. Shankaraiah$^2$
$^1$Department of Mathematics
University College of Science
Saifabad, Osmania University
Hyderabad, AP, INDIA
$^2$Department of Mathematics
CVR College of Engineering
Ibrahimpatnam, Ranga Reddy District, AP, INDIA

Abstract. In this paper, we introduce the concept of $I^{*}$-convergence which is closely related to $I$-convergence and the concepts $I$ and $I^{*}$-Cauchy sequences in $p$-adic linear $2$-normed space. Also we investigate the relation between these concepts in $p$-adic linear $2$-normed space.

Received: August 8, 2013

AMS Subject Classification: 11B68, 11F80, 46A15, 11S80, 46A65

Key Words and Phrases: $2$-normed space, $p$-adic $2$-norm, $p$-adic linear $2$-normed space, $I$-Cauchy sequence, $I^{*}$-Cauchy sequence

Download paper from here.

DOI: 10.12732/ijpam.v89i4.4 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 4